Flows with Knotted Closed Orbits

J. Franks, M.C. Sullivan

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationHandbook of Geometric Topology
EditorsR.B. Sher, R.J. Daverman
Place of PublicationAmsterdam
PublisherNorth-Holland
Pages471-98
StatePublished - 2002

Cite this

Franks, J., & Sullivan, M. C. (2002). Flows with Knotted Closed Orbits. In R. B. Sher, & R. J. Daverman (Eds.), Handbook of Geometric Topology (pp. 471-98). North-Holland.